# SDR AALA202209296042

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,230 hours, 26,279 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Loose
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPERATE LOWER DOOR RUBBING ON FLOOR. FOUND AFT LAVATORY LEFT HAND DOOR BOTTOM PLATE LOOSE WHICH WAS JAMMING THE DOOR. RESECURED IN ACCORDANCE WITH CMM 25-40-64.
